# SDR JJBA20151119005

- Difficulty date: November 19, 2015
- Submitted: November 20, 2015
- Operation: Air carrier
- Aircraft: N360PH
- Make and model: Dhav DHC8202
- Aircraft serial: 515
- Aircraft time: 35,572 hours, 47,600 cycles
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Unknown
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON LANDING ROLLOUT WITH NR 2 ENG POWER LEVER AT DISK, THE TORQUE & RPM ADVANCED TO TAKEOFF POWER UN-COMMANDED.  PERFORMED BETA BACKUP, OVERSPEED GOVERNOR, MINIMUM GOVERNOR & MAXIMUM GOVERNOR SPEED TEST, RUNS WERE SATISFACTORY WITH NO SIGNS OF TORQUE OR RPM SURGES.
